# SDR UALA2009112003612

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 52,328 hours, 19,073 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Faulted
- Location: Hyd System
- Component: Shutoff Valve
- Component part number: E03A00
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE SHUTOFF VALVE FAILS TO CLOSE WITH FIRE SWITCH OUT.  REPLACED NR 2 ENG HYD VALVE ACTUATOR, OPS CHECKS NORMAL.
